# SDR AALA991394

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  RESEATED CONNECTOR ON BATTERY PACKS FOR EXTERIOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
